I was diagnosed with polymyalgia rheumatica (PMR) ...
I was diagnosed with polymyalgia rheumatica (PMR) six weeks ago and began Prednisone therapy at 15 mg. daily. One week ago while on 10 mg. daily as it is tapered down, I developed a rash almost all over my body and incredible itching. The dermatologist prescribed pills (Hydroxzine) and a steroid ointment (Triamcinolone). I do not feel well on the Hydroxzine (makes me feel like a zombie) and it really doesn't help much with the itching nor does the ointment.
The itching is worse at night and I have had very little nighttime sleep for the past week. Called the doctor and he said try Zyrtec. That does nothing. At my first visit this past Monday, they did a biopsy to see if the PMR or the Prednisone was causing the rash. The conclusion by the technician was it was psariosis but the doctor doesn't agree and thinks it's the Prednisone (as do I). Has anyone had a similar problem with Prednisone and any suggestions. Not being able to sleep at night is driving me crazy!
Post created 2 months 3 weeks ago
No comments have been posted yet.